References

  1. Alencar R., Aron R., Galindo P., Zagorodnyuk A. Algebras of symmetric holomorphic functions on $\ell_p$. Bull. London Math. Soc. 2003, 35 (2), 55-64. doi:10.1112/S0024609302001431
  2. Chernega I., Galindo P., Zagorodnyuk A. The convolution operation on the spectra of algebras of symmetric analytic functions. J. Math. Anal. Appl. 2012, 395, 569-577. doi:10.1016/j.jmaa.2012.04.087
  3. Gonzales M., Gonzalo R., Jaramillo J.A. Symmetric polynomials on rearrangement-invariant function spaces. J. London Math. Soc. 1999, 59 (2), 681-697. doi:10.1112/S0024610799007164
  4. Nemirovskii A.S., Semenov S.M. On polynomial approximation of functions on Hilbert space. Math. USSR Sb. 1973, 21 (2), 255-277. doi:10.1070/SM1973v021n02ABEH002016

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.